"normal" problems

by Nihel
(Quebec )

Hi Wray. I'm 22 years old and I see myself as a healthy young woman. I'm not overweight and I usually tend to eat healthy food. But I've never restricted myself. I think I should take few pounds. I'm only 45.5kg for 1m62 (which gives a BMI of 17.3). My body fat is around 15%. So maybe there is a problem in these numbers, but at the same time, I can't really change the way my body fonctions...

My menstrual cycles are always 28-29 days long and my periods lasts between 4 and 6 days. However, I do have cramps. Sometimes, the pain is very light ; some months, I can barely get out of bed. Also, I have some breakouts (usually 1 or 2) right before the bleeding begins. I do not use (and do not want) any oral contraceptive pills.

So I've done few blood tests. I don't think that my progesterone and oestrogen levels were measured. The doctor looked at my cortisol level (among other things), and everything seemed fine to him. But as you've mentionned few times in this website, even if these numbers are "average", the ratio may be problematic.

I was wondering if the progesterone cream could be an interesting option for me.

I've just noticed that my face cream contains paraben and paraffin ("Avene"), and I read in this website that they are like mimics of oestrogen. So as soon I finished the bottle, I will look for something more convenient for my skin. Any advice for a good lotion?

Is there any way that we can find out if our progesterone level is low compared to the oestrogen level? Should we absolutely pass blood tests to get an idea?

And contraceptives? I've been reading some Jerilynn Prior's articles, and now, I firmly believe that the pill is not an appropriate option for contraception. What are the best choices in your opinion?

Thank you very much

(sorry for all the mistakes! I only speak French)

Comments for "normal" problems

Click here to add your own comments

Nov 22, 2011
"normal" problems
by: Wray

Hi Nihel Your English is very good, you should hear my French! If it helps you we do have a distributor who is French, her web site is here, and her name is Vero. There is a contact link on her site. Although you don't have any major problems, the cramping and breakouts indicate your progesterone is dropping too quickly just prior to bleeding. Normally progesterone is extremely effective at stopping the cramping and pain, the breakouts too. It's very safe so it's certainly worth trying. I recommend 100-200mg/day, as I've found anything less either doesn't work or very slowly. We do have more info on our page How to use progesterone cream. But before you consider it, please read our page on Oestrogen Dominance. If you do decide to try it, it's best to rub the cream all over your tummy if the cramping starts. I would hope within a few months that it won't occur. Take care Wray

Nov 22, 2011
"normal" problems
by: Wray

Hi Nihel I see that I forgot to answer some of your questions! There are a number of good skin care products on the market, although one day I hope to add to the Natpro and offer skin creams too. Badger do a very good range. And if you want a safe sunscreen, please look through this site. Saliva Tests give the most accurate results, and the best lab is ZRT. But I don't think you need to go to that expense, as it appears it's the normal drop in progesterone prior to bleeding which is your problem. Rather than excess oestrogen month long. I would hope by supplementing with progesterone it will sort out the cramping and eventually you won't need to use it. Although I must add my daughter has been using it since she was 14 and is now 30! We do have a page on Contraceptives, I hope you find your answer there. I do agree all drug based contraceptives are not an option. You might like to read Annette's views here, she also lives in Canada, and is now vehemently opposed to them. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Benefits of progesterone.


Search over 7,500 pages on this site...